# SDR SWIA201232373

- Difficulty date: December 13, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N215AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 29,862 hours, 21,063 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING OVERHEAD LIGHT AT ROW 15 INOPERATIVE.  (SERVICE)  RE-SECURED PIN AT FIXTURE.
